# SDR CA980706022

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: MA011027002931
- Condition: Failed
- Location: Strobe
- Part time: 188 hours
- Component: Whelen, HRCFA1428
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) STROBE BEACON FAILED AFTER 98 HOUR, THEN 3 HOURS, THEN TRIPPED CIRCUIT BREAKER AFTER 61 HOURS AND THEN AT 25 HOURS.  UNIT RETURNED. REPLACED.
